MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RNGLC+ QK CONNECT ACET FLX DRL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ZIMMER BIOMET, INC. RNGLC+ QK CONNECT ACET FLX DRL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 31-424204
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that during the drilling into the acetabular cup for screw preparation, the drill shaft broke.The broken piece remained in the drill hole with the patient and was retrieved.No other fragments were found.The procedure was delayed by approximately two minutes to open another drill shaft.It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified the flex shaft is fractured near the base of the drill bit connection end.There are nicks around the base of the drill bit connection end by the fractured flex shaft.The quick connect end has nicks and scratches present.No other damage was noted during visual evaluation.This device has an approximate field age of 8 years.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.

Brand Name
RNGLC+ QK CONNECT ACET FLX DRL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23463736
Report Number0001825034-2025-03445
Device Sequence Number10408552
Product Code JDI
UDI-Device Identifier00880304452565
UDI-Public(01)00880304452565(11)170602(10)164905
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number31-424204
Device Lot Number164905
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown